# SDR NACA201311260002

- Difficulty date: November 26, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 70,284 hours, 54,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 937, STRINGER 24R.  REPAIRED IAW SRM 53-30-3, FIG 48, DETAIL XIX, SHEET 46.
